Publications [#287076] of Hubert Bray

Papers Published

  1. Bray, H; Brendle, S; Neves, A, Rigidity of area-minimizing two-spheres in three-manifolds, Communications in Analysis and Geometry, vol. 18 no. 4 (2010), pp. 821-830, ISSN 1019-8385
    (last updated on 2017/11/22)

    Abstract:
    We give a sharp upper bound for the area of a minimal two-sphere in a three-manifold (M,g) with positive scalar curvature. If equality holds, we show that the universal cover of (M,g) is isometric to a cylinder.